# SDR UIEA2017072601314

- Difficulty date: July 26, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,250 hours, 18,161 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Part number: 893003
- Part serial: C7998
- Condition: Failed
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR AN APU FAULT APPEARED ON START ATTEMPT AFTER LANDING.  REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04 AND BATTERY CHARGER IAW AMM 24-31-05.
